Wonderful pain relievers. Reviews May, 2021, page 7

Rite Aid Extra Strength Pain Reliever, 500 mg - 100 ct | Acetaminophen 250 mg, Aspirin 250 mg, Caffeine 65 mg

Search only Rite Aid brand name

Rite Aid Extra Strength Pain Reliever, 500 mg - 100 ct | Acetaminophen 250 mg, Aspirin 250 mg, Caffeine 65 mg

Current price: 6.99 USD


Order at Amazon


Weight: 0.22 Pounds

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.

More Info

Equate - Acetaminophen 500 mg, Pain Reliever, Rapid Release Gels, 100 Gelcaps

Search only Equate brand name

Equate - Acetaminophen 500 mg, Pain Reliever, Rapid Release Gels, 100 Gelcaps

Current price: 9.99 USD

Saving: $2.01 (17%)


Order at Amazon


Height: 4.09448 Inches

Length: 2.12598 Inches

Width: 2.12598 Inches

Weight: 0.18125 Pounds

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 100 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 6.79 USD

Saving: $2.99 (31%)


Order at Amazon


Height: 1.94 Inches

Length: 3.95 Inches

Width: 2 Inches

Weight: 0.05 Pounds

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 300 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 300 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 20.2 USD

Saving: $3.31 (14%)


Order at Amazon


Height: 5 Inches

Length: 2.5 Inches

Width: 2.5 Inches

Weight: 0.43 Pounds

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it

More Info

Arthriten Inflammatory Pain Formula Caplets with 3 Active Ingredients: Aspirin, Acetaminophen & Caffeine, White, 28 Count (Pack of 1)

Search only Arthriten brand name

Arthriten Inflammatory Pain Formula Caplets with 3 Active Ingredients: Aspirin, Acetaminophen & Caffeine, White, 28 Count (Pack of 1)

Current price: 9.29 USD


Order at Amazon


Height: 3.625 Inches

Length: 2.125 Inches

Width: 2.125 Inches

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • LEADING PRODUCER: Alva-Amco is a leading U.S. Producer of specialty non-prescription pharmaceuticals, dietary supplements, and skin care products. Alva-Amco has a history of product innovation, quality & consumer satisfaction in over the counter products.
  • EASY SWALLOW CAPS: Maximum Strength Arthriten comes in coated speedcaps for an easy-to-swallow formula. Each 2-caplet dose contains 2 maximum strength pain relievers, plus an ingredient to help them work faster and better.
  • DEPENDABLE & LONG-LASTING: Arthriten provides hour-after-hour of dependable pain relief from minor arthritis pain symptoms of joint pain, muscle aches & mobility pain. For dependable relief that lasts for up to six hours, choose Maximum Strength Arthriten.
  • MULTI-SYMPTOM RELIEF: Maximum Strength Arthriten offers relief from minor arthritis pain, joint pain, muscle aches, and mobility discomfort. For pain relief that single ingredient formulas may not provide, experience the multi-symptom relief of Arthriten.

More Info

Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

Search only Aleve brand name

Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

Current price: 20.9 USD


Order at Amazon


Height: 4.88 Inches

Length: 2.63 Inches

Width: 2.63 Inches

Weight: 0.45 Pounds

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • LEADING PRODUCER: Alva-Amco is a leading U.S. Producer of specialty non-prescription pharmaceuticals, dietary supplements, and skin care products. Alva-Amco has a history of product innovation, quality & consumer satisfaction in over the counter products.
  • EASY SWALLOW CAPS: Maximum Strength Arthriten comes in coated speedcaps for an easy-to-swallow formula. Each 2-caplet dose contains 2 maximum strength pain relievers, plus an ingredient to help them work faster and better.
  • DEPENDABLE & LONG-LASTING: Arthriten provides hour-after-hour of dependable pain relief from minor arthritis pain symptoms of joint pain, muscle aches & mobility pain. For dependable relief that lasts for up to six hours, choose Maximum Strength Arthriten.
  • MULTI-SYMPTOM RELIEF: Maximum Strength Arthriten offers relief from minor arthritis pain, joint pain, muscle aches, and mobility discomfort. For pain relief that single ingredient formulas may not provide, experience the multi-symptom relief of Arthriten.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.

More Info

Aleve Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count

Search only Aleve brand name

Aleve Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count

Current price: 25.55 USD


Order at Amazon


Height: 2.75 Inches

Length: 3.1 Inches

Width: 5.05 Inches

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • LEADING PRODUCER: Alva-Amco is a leading U.S. Producer of specialty non-prescription pharmaceuticals, dietary supplements, and skin care products. Alva-Amco has a history of product innovation, quality & consumer satisfaction in over the counter products.
  • EASY SWALLOW CAPS: Maximum Strength Arthriten comes in coated speedcaps for an easy-to-swallow formula. Each 2-caplet dose contains 2 maximum strength pain relievers, plus an ingredient to help them work faster and better.
  • DEPENDABLE & LONG-LASTING: Arthriten provides hour-after-hour of dependable pain relief from minor arthritis pain symptoms of joint pain, muscle aches & mobility pain. For dependable relief that lasts for up to six hours, choose Maximum Strength Arthriten.
  • MULTI-SYMPTOM RELIEF: Maximum Strength Arthriten offers relief from minor arthritis pain, joint pain, muscle aches, and mobility discomfort. For pain relief that single ingredient formulas may not provide, experience the multi-symptom relief of Arthriten.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve is the #1 Orthopedic Surgeon Recommended OTC brand for minor arthritis pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.

More Info

Equate - Pain Reliever Extra Strength, Fever Reducer, Acetaminophen Caplets (Compare To Tylenol), 100-Count

Search only Equate brand name

Equate - Pain Reliever Extra Strength, Fever Reducer, Acetaminophen Caplets (Compare To Tylenol), 100-Count

Current price: 6.79 USD


Order at Amazon


Height: 5 Inches

Length: 3 Inches

Width: 2 Inches

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • LEADING PRODUCER: Alva-Amco is a leading U.S. Producer of specialty non-prescription pharmaceuticals, dietary supplements, and skin care products. Alva-Amco has a history of product innovation, quality & consumer satisfaction in over the counter products.
  • EASY SWALLOW CAPS: Maximum Strength Arthriten comes in coated speedcaps for an easy-to-swallow formula. Each 2-caplet dose contains 2 maximum strength pain relievers, plus an ingredient to help them work faster and better.
  • DEPENDABLE & LONG-LASTING: Arthriten provides hour-after-hour of dependable pain relief from minor arthritis pain symptoms of joint pain, muscle aches & mobility pain. For dependable relief that lasts for up to six hours, choose Maximum Strength Arthriten.
  • MULTI-SYMPTOM RELIEF: Maximum Strength Arthriten offers relief from minor arthritis pain, joint pain, muscle aches, and mobility discomfort. For pain relief that single ingredient formulas may not provide, experience the multi-symptom relief of Arthriten.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve is the #1 Orthopedic Surgeon Recommended OTC brand for minor arthritis pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen
  • Aspirin Free
  • Pain Reliever/ Fever Reducer
  • Compare to Tylenol active ingredients

More Info

Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine (1 Pack ,200 Coated Caplets)

Search only Advil brand name

Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine (1 Pack ,200 Coated Caplets)

Current price: 25.25 USD

Saving: $7.74 (23%)


Order at Amazon


  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • LEADING PRODUCER: Alva-Amco is a leading U.S. Producer of specialty non-prescription pharmaceuticals, dietary supplements, and skin care products. Alva-Amco has a history of product innovation, quality & consumer satisfaction in over the counter products.
  • EASY SWALLOW CAPS: Maximum Strength Arthriten comes in coated speedcaps for an easy-to-swallow formula. Each 2-caplet dose contains 2 maximum strength pain relievers, plus an ingredient to help them work faster and better.
  • DEPENDABLE & LONG-LASTING: Arthriten provides hour-after-hour of dependable pain relief from minor arthritis pain symptoms of joint pain, muscle aches & mobility pain. For dependable relief that lasts for up to six hours, choose Maximum Strength Arthriten.
  • MULTI-SYMPTOM RELIEF: Maximum Strength Arthriten offers relief from minor arthritis pain, joint pain, muscle aches, and mobility discomfort. For pain relief that single ingredient formulas may not provide, experience the multi-symptom relief of Arthriten.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve is the #1 Orthopedic Surgeon Recommended OTC brand for minor arthritis pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen
  • Aspirin Free
  • Pain Reliever/ Fever Reducer
  • Compare to Tylenol active ingredients
  • For relief of occasional sleeplessness when associated with minor aches and pains
  • With a bi-layer patented formula, Advil PM caplets help you fall asleep faster and stay asleep longer (compared to placebo or no treatment)
  • Combines the #1 selling pain reliever with a soothing sleep aid

More Info

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief

Search only Advil brand name

Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 100 Count (50 Packets of 2 Capsules), On the Go Fast Pain Relief

Current price: 14.99 USD

Saving: $4.85 (24%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 5 Inches

Weight: 0.29 Pounds

  • RITE AID VISION & MISSION: Our vision at Rite Aid is for customers to confidently choose us first for their everyday health and wellness needs because we consistently understand and exceed their expectations. Our mission is to improve the health and wellness of our communities through engaging experiences that provide our customers with the best products, services, and advice for their unique needs.
  • COMPARE TO EXCEDRIN EXTRA STRENGTH: Get the same effective relief as the national brand's extra strength pain reliever.
  • RELIEVES VARIOUS ACHES & PAINS: Back pain relief, muscle pain relief, cramp relief, toothache pain relief, arthritis pain relief - you name it, Rite Aid's Pain Reliever helps it!
  • CONTAINS CAFFEINE: This NSAIDs pain reliever is perfect for headache relief because it contains caffeine to help open your blood vessels.
  • EXTRA STRENGTH FORMULA: With 250mg of acetaminophen and 250mg of aspirin, Rite Aid's Pain Reliever quickly and effectively relieves your aches and pains.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.
  • Pain Reliever/ Fever Reducer.
  • Fast Release - Fast Relief.
  • HSA and FSA eligible product
  • Number 1 Ibuprofen Brand: Advil delivers unbeatable strength of tough pain; Add Advil to your cart today and get power over pain; This oral pain reliever can be used by adults and children who are 12 years and older
  • Safe Pain Relief: For over 35 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • Unbeatable Strength: Millions of people choose Advil as their medicine for powerful pain relief; Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • Pain Relief: Advil Coated Tablets contain 200mg of Ibuprofen; Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • Relieve Pain And Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain Add Advil to your cart today and get power over pain This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it
  • LEADING PRODUCER: Alva-Amco is a leading U.S. Producer of specialty non-prescription pharmaceuticals, dietary supplements, and skin care products. Alva-Amco has a history of product innovation, quality & consumer satisfaction in over the counter products.
  • EASY SWALLOW CAPS: Maximum Strength Arthriten comes in coated speedcaps for an easy-to-swallow formula. Each 2-caplet dose contains 2 maximum strength pain relievers, plus an ingredient to help them work faster and better.
  • DEPENDABLE & LONG-LASTING: Arthriten provides hour-after-hour of dependable pain relief from minor arthritis pain symptoms of joint pain, muscle aches & mobility pain. For dependable relief that lasts for up to six hours, choose Maximum Strength Arthriten.
  • MULTI-SYMPTOM RELIEF: Maximum Strength Arthriten offers relief from minor arthritis pain, joint pain, muscle aches, and mobility discomfort. For pain relief that single ingredient formulas may not provide, experience the multi-symptom relief of Arthriten.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve is the #1 Orthopedic Surgeon Recommended OTC brand for minor arthritis pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen
  • Aspirin Free
  • Pain Reliever/ Fever Reducer
  • Compare to Tylenol active ingredients
  • For relief of occasional sleeplessness when associated with minor aches and pains
  • With a bi-layer patented formula, Advil PM caplets help you fall asleep faster and stay asleep longer (compared to placebo or no treatment)
  • Combines the #1 selling pain reliever with a soothing sleep aid
  • #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years
  • USE AS DIRECTED: For use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain
  • FAST ABSORPTION, FAST RELIEF: Advil pain relief packets deliver effective treatment of tough aches and pains including headache, muscle aches, back pain, joint pain and arthritis pain relief
  • EASY ON-THE-GO PACKET: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain
  • FAST LIQUID PAIN RELIEF: Advil Liqui-Gels help you feel better fast The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation

More Info

1    2    3    4    5    6    7    8    9    10